MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL 1 BD BLUNT PLASTIC CANNULA; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL 1 BD BLUNT PLASTIC CANNULA; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 303345
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: it was reported the blunt plastic cannula is causing coring.To aid in the investigation, two photos were provided for evaluation by our quality team.The photos show a vial and no other information could be obtained from the photo.It could be possible the customer is not using the product as intended.If the product is not meeting the customer¿s needs, it may be beneficial to contact the local bd sales, or marketing representative, for additional product options.As the lot provided is 'unknown,' a device history record review could not be completed.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported by customer that the bd interlink¿ blunt plastic cannula had cored.The following information was provided by the initial reporter: we recently had a stopper coring issue reported to us by our anesthesia team when they used the attached blunt point device to withdraw liquid medication from a drug vial.
 
Event or Problem Description
It was reported by customer that the bd interlink¿ blunt plastic cannula had cored.The following information was provided by the initial reporter : we recently had a stopper coring issue reported to us by our anesthesia team when they used the attached blunt point device to withdraw liquid medication from a drug vial.
 
Additional Manufacturer Narrative
H6: investigation summary it was reported the blunt plastic cannula is causing coring.To aid in the investigation, two photos were provided for evaluation by our quality team.The photos show a vial and no other information could be obtained from the photo.As the lot provided is 'unknown,' a device history record review could not be completed.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
1 BD BLUNT PLASTIC CANNULA
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14431574
Report Number1911916-2022-00262
Device Sequence Number17514847
Product Code FMI
UDI-Device Identifier30382903033455
UDI-Public30382903033455
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number303345
Device Catalogue Number303345
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown